# SDR SWIA202054524

- Difficulty date: October 29, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 574.00 BETWEEN STGR 20L-27, FWD AND AFT SURFACES, AREAS MARKED.  C-CHECK RO 12/05/2020.  BLENDED OUT CORROSION ON FRAME FS 574.00 BETWEEN STGR 20L-27, FWD AND AFT SURFACES, REF CRJ200 SRM AND WITHIN LIMITS REF REO.  COMPLIED WITH ALL CHECKS GOOD COMPLIED WITH ALL STEPS OF REO.
